Alert archive / Wyoming / Special Weather Statements in 2015
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Jul 17, 2015, 5:21 PM MDT for Platte County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 5:21 PM MDT (23:21 UTC)
- Expired
- Jul 17, 2015, 6:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 129 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 11.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
598 WWUS85 KCYS 172321 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 521 PM MDT FRI JUL 17 2015 WYZ102-103-106-107-180000- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-NIOBRARA COUNTY WY- 521 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA AND NORTHERN PLATTE COUNTIES UNTIL 600 PM MDT... AT 520 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF SIBLEY PEAK...OR 16 MILES NORTH OF WHEATLAND...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GUERNSEY...SIBLEY PEAK...TWO MOON CAMPGROUND...GLENDO RESERVOIR... GUERNSEY CAMPGROUND AND HARTVILLE. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 90 AND 107. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL WYOMING...INCLUDING NIOBRARA AND GOSHEN COUNTIES...AND FOR THE WESTERN NEBRASKA PANHANDLE...NOT INCLUDING KIMBALL AND CHEYENNE COUNTIES. LAT...LON 4218 10506 4233 10527 4261 10468 4224 10466 TIME...MOT...LOC 2320Z 240DEG 29KT 4229 10504 $$ RUBIN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:30 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 17, 2:30 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 230 PM MDT FRI JUL 17 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 230 PM MDT FRI JUL 17 2015 SCTD SHOWERS AND TSTORMS DEVELOPING OVER SE WY THIS AFTERNOON IN RATHER BANDED FASHION...LIKELY AIDED BY STRONGER WINDS ALOFT AHEAD OF DIGGING UPPER TROF OVER THE NW PART OF THE COUNTRY. EXPECT THIS ACTIVITY TO SPREAD INTO THE PANHANDLE BY LATE THIS AFTERNOON THEN GRADUALLY DISSIPATE DURING THE EVENING HOURS. MEANWHILE...A SFC COOL FRONT WILL SAG SOUTH ACROSS THE CWA OVERNIGHT AS THE UPPER TROF CONTINUES TO DIG ACROSS THE NW CONUS. A LITTLE COOLER CONDITIONS FOR SATURDAY POST-FRONTAL WITH MORE NUMEROUS SHOWERS AND TSTORMS EXPECTED IN THE AFTERNOON AND EVENING AIDED BY UPSLOPE SFC FLOW AND APPROACH OF UPPER TROF AXIS. INSTABILITIES NOT TOO BAD BUT A FEW STRONGER CELLS POSSIBLE OVER FAR SE WY. ACTIVITY LIKELY TO CONTINUE MORE THROUGH THE NIGHT OVER THE PLAINS BEFORE SOME DRYING DIMINISHES IT LATE SAT NIGHT INTO SUNDAY. MILD TEMPS CONTINUING SUNDAY WITH ISOLATED CONVECTION POSSIBLE AROUND THE SRN MTNS. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 230 PM MDT FRI JUL 17 2015 SOME MODEL DIFFERENCES ARE EVIDENT THROUGH THE UPCOMING WEEK WITH THE SOUTH CENTRAL CONUS UPPER RIDGE HOLDING STEADFAST...WITH A ACTIVE ZONAL FLOW ALOFT ACROSS THE NORTHERN HALF OF THE COUNTRY. THE ECMWF BUILDS A SHORT WAVE RIDGE OVER THE FRONT RANGE MONDAY WHEREAS THE GFS IS WEAKER. THERE IS SOME LIGHT QPF FROM ISOLATED AFTERNOON CONVECTION OVER OUR SOUTHERN MOUNTAINS. IT WILL BE SEASONABLY WARM FOR THE PLAINS WITH HIGHS IN THE 80S. ON TUESDAY... THE FLOW ALOFT BACKS TO THE SOUTHWEST...ALLOWING MORE SUBTROPICAL MOISTURE TO SPREAD NORTHEAST THE SOUTHERN HALF OF THE CWA ALONG WITH SLIGHTLY COOLER TEMPERATURES. LOOKING AT SCATTERED AFTERNOON AND EVENING SHOWERS AND TSTORMS AS A SHORT WAVE TRACKS NORTHEAST ACROSS SOUTHERN WY AND NORTHERN CO. WEAK RIDGING ALOFT DEVELOPS IN THE WAKE OF THE EXITING SHORT WAVE WEDNESDAY...HOWEVER THERE WILL BE SOME MOISTURE PRESENT FOR WIDELY SCATTERED AFTERNOON TSTORMS. SOUTHWEST FLOW ALOFT INCREASES LATE IN THE WEEK WELL IN ADVANCE OF A DIGGING UPPER TROUGH OVER THE FAR WEST. SUBTROPICAL MOISTURE WILL BE DIVERTED TO THE NORTH AND WEST OF THE CWA RESULTING IN GENERALLY DRY AND WARM WEATHER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1111 AM MDT FRI JUL 17 2015 A WEAK FRONT ALONG A CASPER-ALLIANCE LINE WILL SLOWLY DRIFT SOUTH ACROSS SOUTHEAST WY AND WESTERN NE THIS AFTERNOON AND EARLY EVENING. ISOLATED TO SCATTERED TSTORMS WILL DEVELOP EARLY THIS AFTERNOON AND LINGER INTO THE LATE EVENING OVER WESTERN NE. BRIEF PERIODS OF MVFR VSBY WILL OCCUR WITH TSTORMS...ALONG WITH GUSTY/ERRATIC WINDS...SMALL HAIL AND LIGHTNING. AHEAD OF THE FRONT...SOUTHWEST WINDS WILL GUST BETWEEN 25 AND 35 KT ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON. && .FIRE WEATHER... ISSUED AT 230 PM MDT FRI JUL 17 2015 CONCERNS EXPECTED TO REMAIN LOW INTO EARLY NEXT WEEK WITH CONDITIONS REMAINING NON-CRITICAL. A COOL FRONT WILL PASS ACROSS LATER TONIGHT AND SATURDAY BRINGING SCATTERED SHOWERS AND STORMS ALONG WITH A LITTLE COOLER TEMPERATURES. MORE ISOLATED CONVECTION EXPECTED EARLY NEXT WEEK WITH WARMING AND DRYING CONDITIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...MAJ AVIATION...MAJ FIRE WEATHER...RE
Hazardous weather outlook, Jul 17, 10:40 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1040 AM MDT FRI JUL 17 2015 NEZ019>021-054-055-WYZ103>106-109>119-181030- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1040 AM MDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP OVER THE AREA THIS AFTERNOON THEN GRADUALLY COME TO AN END THIS EVENING. A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA FROM SATURDAY AFTERNOON THROUGH EARLY SUNDAY. ISOLATED AFTERNOON SHOWERS AND STORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. NEZ002-003-095-096-WYZ101-102-107-108-181030- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- 1040 AM MDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER PARTS OF EASTERN WYOMING AND THE NORTHERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. A FEW STORMS COULD BECOME STRONG TO SEVERE...ESPECIALLY NORTH OF A DOUGLAS TO ALLIANCE LINE. THE MAIN HAZARDS WILL BE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA FROM SATURDAY AFTERNOON THROUGH EARLY SUNDAY. ISOLATED AFTERNOON SHOWERS AND STORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 17, 4:25 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 425 PM MDT FRI JUL 17 2015 NEZ002-172300- DAWES NE- 425 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWES COUNTY UNTIL 500 PM MDT... AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WHITNEY LAKE...OR 16 MILES WEST OF CHADRON...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITNEY LAKE AND WHITNEY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WESTERN NEBRASKA...NOT INCLUDING KIMBALL AND CHEYENNE COUNTIES. LAT...LON 4274 10340 4281 10340 4294 10312 4261 10309 TIME...MOT...LOC 2225Z 266DEG 24KT 4276 10332 RUBIN
Special weather statement, Jul 17, 4:35 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 435 PM MDT FRI JUL 17 2015 WYZ102-172315- NIOBRARA COUNTY WY- 435 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NIOBRARA COUNTY UNTIL 515 PM MDT... AT 433 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANVILLE...OR 11 MILES WEST OF LUSK...MOVING EAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LUSK...MANVILLE AND KEELINE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NIOBRARA AND GOSHEN COUNTIES OF SOUTHEAST WYOMING...AND FOR ALL OF THE WESTERN NEBRASKA PANHANDLE NOT INCLUDING KIMBALL AND CHEYENNE COUNTIES. LAT...LON 4262 10489 4278 10483 4310 10418 4277 10407 TIME...MOT...LOC 2233Z 250DEG 37KT 4277 10468 RUBIN
Special weather statement, Jul 17, 4:37 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 437 PM MDT FRI JUL 17 2015 WYZ102-172315- NIOBRARA COUNTY WY- 437 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NIOBRARA COUNTY UNTIL 515 PM MDT... AT 436 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MANVILLE...OR 9 MILES WEST OF LUSK...MOVING EAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LUSK...MANVILLE AND KEELINE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL WYOMING. LAT...LON 4262 10489 4278 10483 4310 10418 4277 10407 TIME...MOT...LOC 2236Z 250DEG 37KT 4278 10464 RUBIN
Special weather statement, Jul 17, 4:46 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 446 PM MDT FRI JUL 17 2015 WYZ103>106-109-110-115-172330- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY- SHIRLEY BASIN WY-LARAMIE VALLEY WY-CENTRAL CARBON COUNTY WY- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY- 446 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EAST CENTRAL CARBON COUNTIES UNTIL 530 PM MDT... AT 445 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR ELK MOUNTAIN...OR 46 MILES EAST OF RAWLINS...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MEDICINE BOW...ROCK RIVER AND ELK MOUNTAIN. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 253 AND 267. LAT...LON 4161 10643 4173 10653 4233 10599 4171 10563 TIME...MOT...LOC 2245Z 236DEG 36KT 4175 10633 RUBIN
Special weather statement, Jul 17, 5:05 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT FRI JUL 17 2015
NEZ002-172345-
DAWES NE-
505 PM MDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWES COUNTY UNTIL 545
PM MDT...
AT 504 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITNEY LAKE...OR 18 MILES WEST OF CHADRON...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHADRON...WHITNEY LAKE...CHADRON AIRPORT...CHADRON CAMPGROUND AND
WHITNEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NIOBRARA AND GOSHEN COUNTIES OF SOUTHEAST WYOMING AND FOR ALL OF THE
WESTERN NEBRASKA PANHANDLE...NOT INCLUDING KIMBALL AND CHEYENNE
COUNTIES.
LAT...LON 4274 10347 4287 10348 4300 10307 4300 10279
4279 10279 4278 10277 4268 10278
TIME...MOT...LOC 2304Z 259DEG 33KT 4280 10337
RUBINSpecial weather statement, Jul 17, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 521 PM MDT FRI JUL 17 2015 WYZ102-103-106-107-180000- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-NIOBRARA COUNTY WY- 521 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA AND NORTHERN PLATTE COUNTIES UNTIL 600 PM MDT... AT 520 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF SIBLEY PEAK...OR 16 MILES NORTH OF WHEATLAND...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GUERNSEY...SIBLEY PEAK...TWO MOON CAMPGROUND...GLENDO RESERVOIR... GUERNSEY CAMPGROUND AND HARTVILLE. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 90 AND 107. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL WYOMING...INCLUDING NIOBRARA AND GOSHEN COUNTIES...AND FOR THE WESTERN NEBRASKA PANHANDLE...NOT INCLUDING KIMBALL AND CHEYENNE COUNTIES. LAT...LON 4218 10506 4233 10527 4261 10468 4224 10466 TIME...MOT...LOC 2320Z 240DEG 29KT 4229 10504 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 1:54 PM MDT | Special Weather Statement | CYS | Converse | 36 min |
| Jul 17, 2:24 PM MDT | Special Weather Statement | CYS | Converse | 66 min |
| Jul 17, 2:31 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jul 17, 2:48 PM MDT | Special Weather Statement | CYS | Niobrara | 42 min |
| Jul 17, 2:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 61 min |
| Jul 17, 4:02 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 58 min |
| Jul 17, 4:35 PM MDT | Special Weather Statement | CYS | Niobrara | 40 min |
| Jul 17, 4:37 PM MDT | Special Weather Statement | CYS | Niobrara | 38 min |
| Jul 17, 4:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jul 17, 2:10 PM MDT | Special Weather Statement | CYS | Sioux | 50 min |
| Jul 17, 2:16 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 59 min |
| Jul 17, 2:18 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff | 57 min |
| Jul 17, 2:34 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jul 17, 3:06 PM MDT | Special Weather Statement | CYS | Banner | 39 min |
| Jul 17, 3:08 PM MDT | Special Weather Statement | CYS | Sioux | 52 min |
| Jul 17, 3:17 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 58 min |
| Jul 17, 3:23 PM MDT | Special Weather Statement | CYS | Box Butte | 52 min |
| Jul 17, 3:25 PM MDT | Special Weather Statement | CYS | Box Butte | 50 min |
| Jul 17, 3:35 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 28 min |
| Jul 17, 4:25 PM MDT | Special Weather Statement | CYS | Dawes | 35 min |
| Jul 17, 5:05 PM MDT | Special Weather Statement | CYS | Dawes | 40 min |
| Jul 17, 5:56 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
Nearby
Special Weather Statements in Wyoming, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.